On the uniform convergence of wavelet expansions of random processes from Orlicz spaces of random variables. II

Authors

  • Yu. V. Kozachenko
  • M. M. Perestyuk

Abstract

We establish conditions under which wavelet expansions of random processes from Orlicz spaces of random variables converge uniformly with probability one on a bounded interval.

Published

25.06.2008

Issue

Section

Research articles

How to Cite

Kozachenko, Yu. V., and M. M. Perestyuk. “On the Uniform Convergence of Wavelet Expansions of Random Processes from Orlicz Spaces of Random Variables. II”. Ukrains’kyi Matematychnyi Zhurnal, vol. 60, no. 6, June 2008, pp. 759–775, https://umj.imath.kiev.ua/index.php/umj/article/view/3194.